# SDR UPS07M49216

- Difficulty date: February 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT FWD ENTRY DOOR WARNING LIGHT ILLUMINATED ON A/C ROLL OUT REMAINED ON ALL THE WAY TO THE GATE.  ADJUSTED LEFT FORWARD ENTRY DOOR AFT GIRT BAR SWITCH STRIKER PER MM 52-11-02-5.  DOOR OPS CHECKS GOOD PER MM 52-70-00-5.
